Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 180, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 4, 2010, 7:23 PM EDT for 7 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2010, 7:23 PM EDT (23:23 UTC)
- Expired
- Aug 4, 2010, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Boone County, IN, Clinton County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 43 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 3:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Aug 4, 7:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3057 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:24 PM EDT, 59 minutes earlier.
Area forecast discussion, Aug 4, 6:24 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 624 PM EDT WED AUG 4 2010 .UPDATE... THE SYNOPSIS...AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A FRONT SHOULD SLOWLY SINK THROUGH THE FORECAST AREA TONIGHT AND TOMORROW. THIS WILL BRING IN SLIGHTLY COOLER TEMPERATURES AND DRIER DEWPOINTS FOR A FEW DAYS. THE UPPER RIDGE WILL BUILD IN BY SUNDAY AND BRING HIGHS BACK INTO THE 90S ACROSS THE AREA THROUGH WEDNESDAY WITH DEWPOINTS SLOWLY INCREASING DURING THAT TIME. STORM CHANCES AFTER THURSDAY ONCE THE FRONT IS THROUGH WILL BE MINIMAL. && .NEAR TERM /THIS EVENING AND TONIGHT/... FORECAST FOCUS IS ON THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS EVENING AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA RATHER SLOWLY TONIGHT. THIS COULD TRIGGER THUNDERSTORM DEVELOPMENT. MODELS ARE SHOWING A GREAT DEAL OF DISAGREEMENT IN QPF PLACEMENT AND POP CHANCES WITH GFS MUCH DRIER THAN THE NAM. SREFS/RAPID REFRESH ARE SOMEWHERE IN BETWEEN AND WILL FAVOR THEM. SEVERE CHANCES WILL HANG AROUND GIVEN THE PRESENCE OF OUTFLOW BOUNDARIES AND THE MAIN FRONT. PLENTY OF INSTABILITY AVAILABLE. ONE CAVEAT IS WARM MID LEVEL TEMPERATURES WHICH HAVE COOLED A BIT SINCE THE MORNING AS EVIDENCED BY THE 18Z KILX SOUNDING BUT ARE STILL PRETTY WARM. MAIN THREATS WOULD BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH A BRIEF ISOLATED TORNADO CAN NOT BE RULED OUT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... FORECAST FOCUS IS ON TEMPERATURES. THE COLD FRONT SHOULD BE THROUGH THE AREA BY MID MORNING ON THURSDAY. WILL KEEP A SMALL CHANCE OF THUNDERSTORMS IN THE FAR SOUTH AS A NOD TO THE DEVELOPMENT SHOWN IN THE GFS...BUT THINK IT IS MORE LIKELY TO BE DRY AS SHOWN IN OTHER MODELS. FOR TEMPERATURES HAVE EMPHASIZED AN AVERAGE OF THE MAV AND MET AS MAV HAS BEEN TOO WARM LATELY BUT MET SEEMS TO COOL THINGS OFF TOO MUCH WITH THE BOUNDARY NOT BEING THAT STRONG. AS THE COOLER AIR IS LAGGING THE BOUNDARY WILL KEEP UPPER 80S GOING FOR THURSDAY HIGHS AND DROP THINGS MORE ON FRIDAY AND SATURDAY...ESPECIALLY IN THE NORTH. WILL SEE DEWPOINTS DRY OUT SOME ACROSS THE AREA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ENSEMBLES SHOW THE UPPER RIDGE BUILDING BACK OVER THE AREA ON SUNDAY AND LASTING THROUGH TUESDAY WHICH WILL BRING HIGHS BACK INTO THE 90S. ECMWF IS SLOWER THAN ENSEMBLES ON RETROGRADING THE RIDGE...PUSHING IT BACK WELL INTO THURSDAY WHEN GFS ENSEMBLES FAVOR WEDNESDAY. ECM HAS BEEN DOING A BETTER JOB AT HANDLING THE LONG TERM PATTERN SO WILL FAVOR ITS SOLUTION AND PUSH BACK ON ANY TEMPERATURE DECREASE OR INCREASED POPS CHANCES. LOOKS LIKE SHORTWAVES WILL ATTEMPT TO HEAD FAR ENOUGH SOUTH INTO THE RIDGE TO IMPACT THE AREA BUT IT WILL BE TOUGH. && .AVIATION.../DISCUSSION FOR 050000Z TAFS/... THUNDERSTORMS WERE OCCURRING IN A LINE THROUGH LAFAYETTE AHEAD OF A FRONTAL SYSTEM THAT SHOULD REACH LAFAYETTE AROUND ISSUANCE TIME...IND AND LAF BY 03Z AND BMG BY 05Z. THE STORMS ARE EXPECTED TO GET MORE ORGANIZED AND CONFIDENCE IS ENOUGH TO PLACE TEMPO THUNDERSTORM GROUP IN FOR THE FIRST FEW HOURS OF THE TAFS AND THEN VCTS AND CB'S LATER AS INSTABILITY EVEN BEHIND THE FRONT REMAINS MORE THAN SUFFICIENT. THREAT SHOULD END IN LAF AROUND 08Z AND AROUND 13Z AT IND AND HUF AND TOWARD 15Z AT BMG. COULD ALSO BE A FEW HOURS OF MVFR FOG FROM THE RAINS AND 70 PLUS DEW POINTS EVEN BEHIND THE COLD FRONT AFTER 08Z. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ028-030-035>042- 045>049-054>057. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ043- 044-051>053-060>065-067>072. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...MK
Hazardous weather outlook, Aug 4, 5:14 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 514 PM EDT WED AUG 4 2010 INZ021-028>031-035>042-045>049-054>057-052115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- 514 PM EDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. HOT AND HUMID CONDITIONS WILL PERSIST INTO THE EVENING...WITH HEAT INDEX VALUES OVER 100 DEGREES LIKELY AT MOST LOCATIONS. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY ALONG AND SOUTH OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. BRIEF DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-044-051>053-060>065-067>072-052115- VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 514 PM EDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. EXCESSIVE HEAT WILL RESULT IN A DANGEROUS SITUATION INTO THE EVENING...WITH HEAT INDICES BETWEEN 105 AND 110 DEGREES. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. BRIEF DOWNPOURS...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 4, 4:41 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
441 PM EDT WED AUG 4 2010
INZ028-035-042130-
FOUNTAIN-WARREN-
441 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN AND WARREN
COUNTIES UNTIL 530 PM EDT/430 PM CDT/...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ROSSVILLE...OR 14 MILES
NORTHEAST OF DANVILLE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
TAB AROUND 445 PM EDT...
WEST LEBANON AROUND 455 PM EDT...
RAINSVILLE AROUND 505 PM EDT...
WILLIAMSPORT AROUND 510 PM EDT...
ATTICA AROUND 515 PM EDT...
&&
LAT...LON 4044 8754 4049 8724 4048 8718 4025 8711
4023 8754 4030 8754
TIME...MOT...LOC 2040Z 265DEG 17KT 4032 8748
MRD/MKSpecial weather statement, Aug 4, 5:31 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT WED AUG 4 2010
INZ028-029-035-042215-
FOUNTAIN-TIPPECANOE-WARREN-
531 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WARREN
AND TIPPECANOE COUNTIES UNTIL 615 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
BOSWELL TO WILLIAMSPORT...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
ATTICA AROUND 535 PM EDT...
PINE VILLAGE AROUND 540 PM EDT...
OTTERBEIN AROUND 600 PM EDT...
SHADELAND AROUND 610 PM EDT...
PURDUE UNIVERSITY...WEST LAFAYETTE AND LAFAYETTE AROUND 615 PM EDT...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4029 8679 4025 8743 4049 8749 4049 8711
4058 8710 4058 8689
TIME...MOT...LOC 2130Z 256DEG 23KT 4045 8733 4030 8730
MRD/MKSpecial weather statement, Aug 4, 6:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT WED AUG 4 2010
INZ021-029-030-042300-
CARROLL-CLINTON-TIPPECANOE-
620 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLINTON...SOUTHERN
TIPPECANOE AND SOUTHWESTERN CARROLL COUNTIES UNTIL 700 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LAFAYETTE...MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SHADELAND AROUND 625 PM EDT...
LAFAYETTE AROUND 640 PM EDT...
DAYTON AROUND 645 PM EDT...
MULBERRY AROUND 655 PM EDT...
&&
LAT...LON 4026 8652 4023 8682 4023 8705 4029 8710
4030 8710 4053 8666
TIME...MOT...LOC 2220Z 245DEG 23KT 4028 8697
MRD/MKSpecial weather statement, Aug 4, 6:23 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT WED AUG 4 2010
INZ028-029-035-042300-
FOUNTAIN-TIPPECANOE-WARREN-
623 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...WARREN AND
NORTHERN TIPPECANOE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...
AT 618 PM EDT/518 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF OXFORD TO 7 MILES NORTH OF DANVILLE...AND MOVING EAST AT
30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
STATE LINE CITY AROUND 630 PM EDT...
WEST LEBANON AROUND 635 PM EDT...
WILLIAMSPORT AROUND 640 PM EDT...
WEST LAFAYETTE AND ATTICA AROUND 645 PM EDT...
BATTLE GROUND AND PURDUE UNIVERSITY AROUND 650 PM EDT...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4056 8670 4050 8670 4015 8737 4017 8754
4049 8753 4049 8711 4058 8710 4058 8693
TIME...MOT...LOC 2223Z 274DEG 26KT 4048 8710 4024 8758
MRD/MKSpecial weather statement, Aug 4, 6:30 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED AUG 4 2010
INZ030-031-038-040-042315-
CLINTON-HOWARD-MADISON-TIPTON-
630 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MADISON...NORTHERN
TIPTON...NORTHEASTERN CLINTON AND HOWARD COUNTIES UNTIL 715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF KOKOMO...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
INDIAN HEIGHTS AROUND 640 PM EDT...
KOKOMO AROUND 645 PM EDT...
WAWPECONG AROUND 655 PM EDT...
GREENTOWN AROUND 700 PM EDT...
CONVERSE AROUND 715 PM EDT...
&&
LAT...LON 4040 8586 4040 8558 4038 8557 4033 8557
4033 8632 4047 8638 4051 8637 4059 8617
4058 8587
TIME...MOT...LOC 2230Z 248DEG 25KT 4045 8625
MRD/MKSpecial weather statement, Aug 4, 6:45 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED AUG 4 2010
INZ028>030-035>037-042330-
BOONE-CLINTON-FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
645 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BOONE...NORTHERN
MONTGOMERY...NORTHERN FOUNTAIN...WESTERN CLINTON...WARREN AND
TIPPECANOE COUNTIES UNTIL 730 PM EDT/630 PM CDT/...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WEST LAFAYETTE TO WILLIAMSPORT TO 5 MILES NORTH OF COVINGTON...AND
MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 650 PM EDT...
LAFAYETTE AND SHADELAND AROUND 655 PM EDT...
NEWTOWN...MELLOTT AND HILLSBORO AROUND 700 PM EDT...
DAYTON AND WINGATE AROUND 705 PM EDT...
WAYNETOWN AND NEW RICHMOND AROUND 710 PM EDT...
MULBERRY...ROSSVILLE AND LINDEN AROUND 715 PM EDT...
&&
LAT...LON 4032 8734 4049 8723 4049 8711 4051 8711
4047 8670 4044 8670 4043 8633 4019 8651
4003 8679 4017 8754 4020 8754
TIME...MOT...LOC 2245Z 282DEG 34KT 4039 8701 4030 8719
4021 8735
MRD/MKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:31 AM EDT | Tornado Warning | IND | Howard | 14 min |
| Aug 4, 1:06 AM EDT | Severe Thunderstorm Warning | IND | Carroll | 24 min |
| Aug 4, 1:36 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard, Tipton | 24 min |
| Aug 4, 1:44 AM EDT | Areal Flood Warning | IND | Carroll | 4 hr |
| Aug 4, 2:01 AM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 29 min |
| Aug 4, 5:30 AM EDT | Excessive Heat Warning | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 11 more | 15 hr |
| Aug 4, 11:16 AM EDT | Special Weather Statement | IND | Delaware, Randolph | 59 min |
| Aug 4, 11:49 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 41 min |
| Aug 4, 12:30 PM EDT | Special Weather Statement | IND | Randolph | 15 min |
| Aug 4, 1:34 PM EDT | Special Weather Statement | IND | Rush | 41 min |
| Aug 4, 4:41 PM EDT | Special Weather Statement | IND | Warren | 49 min |
| Aug 4, 5:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Aug 4, 6:20 PM EDT | Special Weather Statement | IND | Tippecanoe | 40 min |
| Aug 4, 6:23 PM EDT | Special Weather Statement | IND | Warren | 37 min |
| Aug 4, 6:30 PM EDT | Special Weather Statement | IND | Howard | 45 min |
| Aug 4, 6:45 PM EDT | Special Weather Statement | IND | Clinton, Fountain, Tippecanoe | 45 min |
| Aug 4, 6:50 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Aug 4, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.